default search action
"Extreme values of the sum of squares of degrees of bipartite graphs."
T. C. Edwin Cheng et al. (2009)
- T. C. Edwin Cheng, Yonglin Guo, Shenggui Zhang, Yongjun Du:
Extreme values of the sum of squares of degrees of bipartite graphs. Discret. Math. 309(6): 1557-1564 (2009)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.